# SDR 29GA93352012612A

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 32,800 hours, 39,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT:3570 OLF/BIL PILOT REPORTED LEFT CABIN DOOR CABLE WRAPS AROUND POST MAKING OPENING AND CLOSING THE DOOR DIFFICULT.  RE-ADJUSTED DOOR CABLE.
